None found.

  • Size

    20 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: 600 mg guaifenesin. Relieves chest congestion. Thins and loosens mucus. Immediate and extended release. Health. Hygiene. Home. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Unique Bi-Layer Tablet: Immediate-release layer/ Extended-release layer. Choose from the Mucinex line of products to treat your symptoms. Mucinex: relieves chest congestion; thins and loosens mucus for 12 hours. Mucinex DM: controls cough; thins and loosens mucus for 12 hours. Mucinex D: clears nasal/sinus congestion; thins and loosen mucus for 12 hours. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824008202

    SKU/UPC

    36382400820

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    24

    Description

    Other Information: Each caplet contains: sodium 3 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit opened or broken. Misc: Acetaminophen, dextromethorphan HBr, phenylephrine HCl, guaifenesin. Pain reliever-fever reducer, cough suppressant, nasal decongestant, expectorant. For adults. Head + body aches. Fever + sore throat. Cough. Nasal congestion. Mucus + chest congestion. See new warning. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text tycold3 to 87715. MSG & data rates may apply. Text help for help. Text stop for stop. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Made in Italy.

    Identifier

    00300450270269

    SKU/UPC

    30045027026

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24

    Identifier

    00070038629351

    SKU/UPC

    7003862935
  • Size

    50 ct

    Identifier

    00070038610533

    SKU/UPC

    7003861053
  • Size

    4

    Identifier

    00070038612643

    SKU/UPC

    7003861264
  • Size

    20

    Description

    Alka-Seltzer Plus® Night Cold & Flu Formula Liquid Gels. See new warning. Acetaminophen/Pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine HCl/Nasal decongestant. Nasal congestion. Cough. Runny nose. Headache & body ache. Sore throat. Bayer. Parents: Learn about teen medicine abuse. www.stopmedicineabuse.org. Does not contain aspirin. Use: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Nasal and sinus congestion. Cough. Sore throat. Runny nose. Sneezing. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9AM - 5PM EST). Bayer, the Bayer Cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Identifier

    00016500555278

    SKU/UPC

    1650055527

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Alka-Seltzer Plus
  • Size

    20 ct

    Description

    Other Information: Store at room temperature. Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Acetaminophen/Pain reliever-fever reducer. Dextromethorphan Hydrobromide/Cough suppressant. Doxylamine Succinate/antihistamine. Phenylephrine HCL/Nasal decongestant. Allergy & cough formula. Sinus congestion & pressure. Headache & pain. Runny nose & sneezing. Itchy, watery eyes. Cough. Liquid filled capsules. Questions or comments? 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Does not contain Aspirin. Made in Spain.

    Identifier

    00016500555285

    SKU/UPC

    1650055528

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    20

    Identifier

    00070038201151

    SKU/UPC

    7003820115
  • Size

    8

    Description

    Other Information: Each 20 ml contains: sodium 12 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12 & over. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Controls cough. Relieves chest congestions. Thins & loosens mucus. Non-drowsy. Better tasting! Same effective cough relief (Compared to Robitussin Cough + Chest Congestion DM Max [10 ml]). See new dosing. Now better tasting plus stronger soothing action (Compared to Robitussin Cough + Chest Congestion DM Max [10 ml]). Same maximum strength relief. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Maximum strength claim based on maximum levels of active ingredients per dose. For most recent product information, visit www.robitussin.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318739181

    SKU/UPC

    30031873918

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    16

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Aches, fever & sore throat. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014398

    SKU/UPC

    32390001439

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Powerful non-drowsy relief. Multi-symptom relief. Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014428

    SKU/UPC

    32390001442

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8

    Description

    Other Information: Each 30 ml contains: sodium 92 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Phenylephrine HCl, Doxylamine Succinate, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Sneezing, runny nose. Cough. Nighttime relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900038141

    SKU/UPC

    32390003814

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    14

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: 1200 mg guaifenesin & 60 mg dextromethorphan HBr extended-release bi-layer tablets. Controls cough. Thins and loosens mucus. Immediate and extended release. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit the web site www.mucinex.com. Made in England.

    Identifier

    00363824072142

    SKU/UPC

    36382407214

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex